# SDR MASA2021100700060

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N87306
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000414
- Aircraft time: 16,890 hours, 9,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PATH ILLUMINATED STRIP, FORWARD/CENTER CLOSET INOP. CLEANED AND REINSTALLED STRIP, OPS CHECK GOOOD.
